MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC. MONOVISC; ACID, HYALURONIC, INTRAARTICULAR

ANIKA THERAPEUTICS, INC. MONOVISC; ACID, HYALURONIC, INTRAARTICULAR
Model Number 690-016
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The blue flange part of the syringe for 3 orthovisc and 2 monovisc injectables were missing when the packaging was opened.

Brand Name
MONOVISC
Common Device Name
ACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC.
32 wiggins ave
bedford MA 01730
MDR Report Key23756839
Report Number23756839
Device Sequence Number21418893
Product Code MOZ
UDI-Device Identifier10886705025183
UDI-Public10886705025183
Combination Product (Y/N)N
Initial Reporter StateMD
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/12/2025
Report Date (Section F) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number690-016
Device Lot Number0000012064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer12/09/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/12/2025